Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the quadratic subfield of a $ {\bf Z}\sb 2$-extension of an imaginary quadratic number field


Author: Akira Endô
Journal: Proc. Amer. Math. Soc. 101 (1987), 417-423
MSC: Primary 11R20; Secondary 11R23
DOI: https://doi.org/10.1090/S0002-9939-1987-0908640-1
MathSciNet review: 908640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine explicitly the quadratic subfield of a noncyclotomic $ {Z_2}$-extension of an imaginary quadratic number field and get a congruence property of the integer solution of a certain indeterminate equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R20, 11R23

Retrieve articles in all journals with MSC: 11R20, 11R23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0908640-1
Keywords: Imaginary quadratic number field, $ {Z_2}$-extension
Article copyright: © Copyright 1987 American Mathematical Society